Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dead skin build up inside cheeks. Remedy?

Hi, I have been experiencing a problem with the inside of my lips/cheeks. Every now and then I seem to get (what seems to be) a dead skin build up and I have a nasty habit of lightly chewing (well more like biting and picking at with my teeth ) these problem areas. I can t tell if my chewing starts the build up or if the build up starts and then I start chewing. The feeling is not nice and I m worried that it is some sort of minor skin infection or something. Please help.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ! Can you tell me the reason for dead skin , do you smoke or chewing tobacco and its similar product Areca nut chewing. If nothing , then make be hot tea or food burn your cheek, if not then go to pathology for microscopic test by taking very small part of your inner cheek. Bye be healthy.
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor